# SDR ASAA2016122019104

- Difficulty date: December 20, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 5,090 hours, 1,684 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 24929
- Condition: Faulted
- Location: A/C System
- Part time: 5,131 hours, 1,699 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START UPON RECALL, AIR COND MASTER CAUTION ILLUMINATED ASSOCIATED WITH THE LEFT PACK OVERHEAD.  ACFT GROUNDED.  REMOVED THE LT TEMP CONTROL VALVE FOR PACK AFTER ACCOMPLISHING BITE CHECK AND GOT FAULT CODE THIS PACK-TCV IAW AMM 21-51-10-000-801. INSTALLED NEW LT TEMP CONTROL VALVE IAW AMM 21-51-10-400-801.
